Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 139503, 10 pages
http://dx.doi.org/10.1155/2014/139503
Research Article

Support Vector Regression-Based Adaptive Divided Difference Filter for Nonlinear State Estimation Problems

College of Automation, Harbin Engineering University, Harbin 150001, China

Received 2 March 2014; Accepted 4 May 2014; Published 25 May 2014

Academic Editor: Weichao Sun

Copyright © 2014 Hongjian Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongjian Wang, Jinlong Xu, Aihua Zhang, Cun Li, and Hongfei Yao, “Support Vector Regression-Based Adaptive Divided Difference Filter for Nonlinear State Estimation Problems,” Journal of Applied Mathematics, vol. 2014, Article ID 139503, 10 pages, 2014. https://doi.org/10.1155/2014/139503.